# SDR 2VKA 0012021

- Difficulty date: January 4, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N793SF
- Make and model: Bell 407
- Aircraft serial: 53345
- Aircraft time: 8,912 hours, 31,777 cycles
- Engine: Allsn 250C47B
- Engine time: 8,238 hours, 22,701 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: N005200
- Part serial: DCP00388
- Condition: Inoperative
- Location: Satellite Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SCREEN ON OUTERLINK DIALER (SATELLITE RADIO) FROZE, THE PILOT COULD NOT COMMUNICATE OR CHANGE CHANNELS ON THE DIALER.
